Today:

Journal of Prime Research in Mathematics


Volume 12,(November 2016)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


A NOTE ON SELF-DUAL AG-GROUPOIDS
AZIZ-UL-HAKIM, I. AHMAD AND M. SHAH

Download: PDF



g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS
M. NASIRI, A. ERFANIAN, M. GANJALI, A. JAFARZADEH

Download: PDF



PROJECTIVE CONFIGURATIONS AND THE VARIANT OF CATHELINEAUS COMPLEX
SADAQAT HUSSAIN, RAZIUDDIN SIDDIQUI

Download: PDF



THE t-PEBBLING NUMBER OF SOME WHEEL RELATED GRAPHS
A. LOURDUSAMY, F. PATRICK AND T. MATHIVANAN

Download: PDF



VERTEX-TO-CLIQUE DETOUR DISTANCE IN GRAPHS
I. KEERTHI ASIR, S. ATHISAYANATHAN

Download: PDF



HARDY-TYPE INEQUALITIES INVOLVING GENERALIZED FRACTIONAL INTEGRALS VIA SUPERQUADRATIC FUNCTIONS
SAJID IQBAL, JOSIP PEˇCARI´ C, MUHAMMAD SAMRAIZ

Download: PDF



RECIPROCAL PRODUCT DEGREE DISTANCE OF STRONG PRODUCT OF GRAPHS
K. PATTABIRAMAN, A. ARIVALAGAN, V.S.A. SUBRAMANIAN

Download: PDF



A NOVEL APPROACH TO APPROXIMATE UNSTEADY SQUEEZING FLOW THROUGH POROUS MEDIUM
MUBASHIR QAYYUM, HAMID KHAN, M.T. RAHIM

Download: PDF



SOME REALIZATION RESULTS ON EDGE MONOPHONIC NUMBER OF A GRAPH
A.P. SANTHAKUMARAN, P. TITUS AND P. BALAKRISHNAN

Download: PDF



CARTESIAN PRODUCT OF INTERVAL-VALUED FUZZY IDEALS IN ORDERED SEMIGROUP
HIDAYAT ULLAH KHAN, ASGHAR KHAN AND NOR HANIZA SARMIN

Download: PDF



COMBINED EFFECT OF SLIP AND RADIATION ON MHD FLOW PAST A CONSTANTLY MOVING VERTICAL PLATE WITH VARIABLE TEMPERATURE
M. A. IMRAN, SHAKILA SARWAR, M. IMRAN, MARYAM ALEEM

Download: PDF



RATIONAL CUBIC SPIRALS
AYESHA SHAKEEL, MARIA HUSSAIN AND MALIK ZAWWAR HUSSAIN

Download: PDF



Back Side

Download: PDF

?>